hold

 

hold
 

Super Beth

 

Friday, August 13 (7 - 7:45 a.m.) - 45 minutes (Shanghai 8 p.m.)

Friday, August 13 (1 - 1:45 p.m.) - 45 minutes (UK/Germany 8 p.m.)

Friday, August 13 (7 - 7:45 p.m.) - 45 minutes

“Friday Flow”

Friday Flow is a one hour ATS® class divided into 15 minutes segments. Students will dance for approximately 30-45 minutes in the beginning and intermediate ATS® dancing. The last 15-30 minutes will be silent stretching and mediation.

During this class, there will be no verbal communication. There will be no explanation of movements or feedback given. Just come and enjoy the flow!

**Participants need to be comfortable with Level 1 & Level 2 (or be able to follow and let go into the divine flow)

*Beginner thru Advanced

Saturday, August 14 (9 a.m. - 11 a.m.) - 2 Hours

TTT - Tamarind Influences

This workshop will focus on the Tamarind Troupe Transformations® dance aesthetic influences by examining specific moves from Carolena Nericcio-Bohlman (graceful display of the body and the clear, organized improvisational vocabulary for groups known as FCBD® Style), Megha Gavin (introduction of indian inspired movements), Devi Mamak (her poised stage presentation, flamenco stylizations, and her movements), Zoe Jakes (intense body conditioning, DanceCraft® format, and amazing inspirational showmanship), and more recently Kiddo Sun (high energy, oriental inspirations).

Saturday, August 14 (11:15 a.m. - 12:15 p.m.) - 1 Hours

The Space Between

Dancing is about more than just moves, it's about the moments and space between. In this workshop, we will examine how we can use movement timing and pauses to create drama or joy in our performances. We will be exploring these concepts through the experience of different music.

Saturday, August 14 (2 p.m. - 4 p.m.) - 2 Hours

TTT - Inspiration Curry Flavor

Add some spice to your dance with these Indian inspired moves and combinations from the Tamarind Troupe Transformation@ Format. Add to your group or solo sets as improv or choreography. Concepts taught in this exciting workshop can include manipulations on the motif of the Double back, Double back double barrel, Triangle Step 1 &2, 1 armed roundhouse, Under the rainbow, Ecstatic, temple dancer poses, and more.

Saturday, August 15 (9:30 - 11:30 a.m.) - 2 Hours

TTT - Inspiration Saffron Flavor

Add some spice to your dance with these Spanish Flamenco inspired moves and combinations from the Tamarind Troupe Transformation@ Format. Add to your group or solo sets as improv or choreography. Concepts taught in this exciting workshop can include manipulations on the motif of the Triple Flip, the Magenta, Tamador, Double back twist, Double back double barrel, Double back undressed, Reach-n-sit with flourish, CIC, Under the rainbow, and more.

Saturday, August 15 (12:30 p.m. - 2:30 p.m.) - 2 Hours

TTT - Fuze Influences & Inspiration

Step into the world of belly dance fusion In this workshop, Super Beth will focus on the Tamarind Troupe Transformations® Fuze dance aesthetic influences by examining specific moves from Devi Mamak, Zoe Jakes, Moria Chappell, and others who have inspired Super Beth to create some of Tamarind's distinct fuze moves. Perfect for to add to your group or solo sets as improv or choreography with a stronger Fusion Flare. Concepts taught in this exciting workshop include the Lift Kick, Hook Turn Drop, Rond de Jambe Combo, Cleo, Iris, Venus, and more.

Saturday, August 15 (2:45 p.m. - 3:45 p.m.) - 1 Hours

Devilish Details

In this workshop, we will go beyond basic moves to expand your understanding of those tricky details of good technique. Come to this workshop and learn to enhance the tiny details that elevate your performance to the next level! Focus on the hands - how they define each move, how they maintain energy. Focus on the feet - how to keep them strong and provide a solid base for your dance. Focus on the Face - how to complete your performance with the correct emotion that will keep your audience engaged! This will be a valuable workshop for any dancer of any style!

 

 
     Quick Links   Connect with others on the Facebook Page

Contact Us

900 South 5th Street, Suite 203
Milwaukee, WI 53204

Call Now: 414-979-1013

or email

superbeth@tamarindtribalbellydance.com

 
Copyright 2008 © Tamarind Tribal Belly Dance.
All rights Reserved.
FatChanceBellyDance®, FCBD®, ATS® and American Tribal Style®, are federally registered trademarks of FatChanceBellyDance, Inc. For more information, please visit www.fcbd.com/about/legal.shtml